The Cause Of The Menstrual Cycle Is Not Smooth?
Good night..I am a mother of 2 children..I use a KB implant tool. The first year is not menstruating at all … but it’s been 1 month … my period has happened every 12 days … guess why? Thank you
Good afternoon, thank you for asking to HealthReplies.com.
The use of implants is one of the contraceptives which is a condition to prevent pregnancy wherein the thing given is in the form of a substance similar to the hormone reproduction, especially in the form of estrogen and progesterone. This hormone will affect the cycle of menstruation. So that some side effects that may be experienced from the use of these implants are
Irregular menstruation such as no menstruation at all, more frequent menstruation. This if it occurs more than 3 months in a row, heavy bleeding, looks pale should consult with a doctor so that it can be treated
Another thing you can go through is pimples that appear excessive, gain weight.
If it does not interfere can be helped to control
1. Avoid overly oily foods
2. Consume enough fluids
3. Nutrition is sufficient and balanced.
Thus the information that we can convey may be useful thanks